SciELO - Scientific Electronic Library Online


SAMJ: South African Medical Journal
On-line version ISSN 2078-5135
Print version ISSN 0256-9574

PDF Download


Initiating download of PDF file in 10 seconds. Please wait!



WATSON, Lauren M; SCHOLEFIELD, Janine; GREENBERG, L Jacquie  and  WOOD, Matthew J A. Polyglutamine disease: From pathogenesis to therapy. SAMJ, S. Afr. med. j. [online]. 2012, vol.102, n.6, pp.481-484. ISSN 2078-5135.



Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License